Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 43, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 9, 2004, 5:08 PM MDT for Douglas County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2004, 5:08 PM MDT (23:08 UTC)
- Expired
- Jun 9, 2004, 6:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Douglas County, CO
The radar
The Denver radar (KFTG), 61 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:40 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752
WUUS55 KBOU 092308
SVRBOU
COC035-100000-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
508 PM MDT WED JUN 9 2004
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DOUGLAS COUNTY IN NORTHEAST COLORADO
* UNTIL 600 PM MDT
* AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER DEVILS HEAD...OR ABOUT 31 MILES NORTHWEST
OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...BEVERLY
HILLS...CASTLE PINES...CASTLE ROCK...DEVILS HEAD...LOUVIERS...PERRY
PARK...ROXBOROUGH PARK...SEDALIA...SPRUCEWOOD AND SURREY RIDGE.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3941 10516 3921 10518 3920 10481 3953 10483
3953 10502
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:00 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 9, 3:00 PM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT WED JUN 9 2004 .SHORT TERM...TGT-THU...FCST SOUNDINGS SHW LARGE CAPES ACRS THE PLAINS THIS ERLY THIS EVE WITH 2600J/KG AT AKO...THUS SVR WX WILL BE LIKELY. TSTMS OVR URBAN CORRIDOR WILL END EARLY THIS EVE AS FOCUS OF CONVECTION MOVES FARTHER TO E OVR PLAINS. UPR TROF WILL MOVE ACRS STATE WITH DOWNSLOPE FLO DVLPG ALONG ERN SLPS AND SPRDG E OVR PLAINS ON THU. THIS WILL DRY...COOL AND STABILIZE THE AIR MASS ACRS THE AREA WITH ONLY SUM LINGERING ISOLD TSTMS OVR THE NE CORNER. TEMPS WILL REMAIN NEAR SEASONAL NORMS. WILL MAKE ONLY SML ADJUSTMENT TO MOS TEMP GUIDANCE. .LONG TERM DISCUSSION...TIMING AND TRENDS APPEAR ON TRACK SO NOT MANY CHANGES ANTICIPATED THROUGH THE LONG TERM. MDLS DEPICT A DRIER ZONAL FLOW OVR COLORADO THURSDAY NIGHT AND FRIDAY. ASIDE FM SOME ISOLD POPS FOR ZONES 48>50...WILL REMOVE ISOLATED THUNDERSTORMS FM THE RMNDR OF THE CWFA...AS AMS APPEARS TO BE QUITE DRY WEST OF THE SURFACE THETA-E RIDGE AXIS AND GOOD UPPER LEVEL SUBSDENCE IN PLACE. GFS AND ECMWF STILL BRING ANOTHER WEAK TROF OVER COLORADO SATURDAY NIGHT ...WITH A WEAK FRONT SLIPPING INTO THE REGION ON SUNDAY. MDLS ARE NOT AS GENEROUS WITH QPF ON SUNDAY. WILL MAINTAIN ISOLD POPS ALREADY IN THE FCST. ECMWF AND GFS START TO DIVERGE INTO NEXT WEEK WITH THE ECMWF SHOWING MORE RIDGING OVER THE STATE WHILE THE GFS MAINTAINS A LESS AMPLIFIED UPR RIDGE FURTHER TO THE WEST AND A NWLY FLOW OVR COLORADO. GFS ALSO SHOWING PCPN ALONG THE FRONT RANGE EACH DAY. WITH INCONSISTENCIES DEVELOPING BY THE EARLY PART OF NEXT WEEK I WILL HOLD ON ADDING ANY MORE POPS TO THE THE FCST AT THIS TIME. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GARD/COOPER
Hazardous weather outlook, Jun 9, 10:49 AM MDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1049 AM MDT WED JUN 09 2004 COZ030>051-101200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1049 AM MDT WED JUN 09 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE URBAN CORRIDOR AND NORTHEASTERN PLAINS OF COLORADO AGAIN DURING THE AFTERNOON AND EVENING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL INITIALLY FORM OVER THE HIGHER TERRAIN OF THE EASTERN FOOTHILLS AND PALMER DIVIDE DURING THE EARLY AFTERNOON AND SPREAD EASTWARD OVER THE URBAN CORRIDOR AND NORTHEASTERN PLAINS FROM MID AFTERNOON INTO THE EVENING. PLENTIFUL LOW LEVEL MOISTURE OVER THE PLAINS WILL BE MAINTAINED BY PERSISTENT UPSLOPE WINDS. AFTERNOON HEATING WILL MAKE THIS MOIST AIR MASS UNSTABLE WITH STRONG CONVECTIVE DEVELOPMENT. STORMS OVER THE MOUNTAINS WILL PRODUCE GUSTY WINDS AND LIGHTNING BUT LITTLE OR NO RAIN. FROM THE FOOTHILLS EASTWARD THE MAIN THREAT WILL BE LARGE HAIL...HEAVY RAIN AND POSSIBLE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY EARLY TO MID AFTERNOON. GARD/COOPER
In the hours before
Local storm report, Jun 9, 4:04 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
404 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 4:21 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
421 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM TORNADO 5 N BENNETT 39.83N 104.42W
06/09/2004 ADAMS CO NWS EMPLOYEE
NORTH OF BENNETT BETWEEN BENNETT AND PROSPECT VALLEY
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 4:28 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 6 SW DENVER 39.67N 105.04W
06/09/2004 1.50 INCH DENVER CO TRAINED SPOTTER
0415 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/09/2004 0.75 INCH ADAMS CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 4:32 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
432 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/09/2004 0.75 INCH ADAMS CO TRAINED SPOTTER
0415 PM TORNADO 5 N BENNETT 39.83N 104.42W
06/09/2004 ADAMS CO NWS EMPLOYEE
NORTH OF BENNETT BETWEEN BENNETT AND PROSPECT VALLEY
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL 6 SW DENVER 39.67N 105.04W
06/09/2004 1.50 INCH DENVER CO TRAINED SPOTTER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 4:40 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
440 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0436 PM TORNADO 10 NE STRASBURG 39.84N 104.17W
06/09/2004 ARAPAHOE CO PUBLIC
REPORT RELAYED BY GOODLAND WFO
0415 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/09/2004 0.75 INCH ADAMS CO TRAINED SPOTTER
0415 PM TORNADO 5 N BENNETT 39.83N 104.42W
06/09/2004 ADAMS CO NWS EMPLOYEE
NORTH OF BENNETT BETWEEN BENNETT AND PROSPECT VALLEY
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL 6 SW DENVER 39.67N 105.04W
06/09/2004 1.50 INCH DENVER CO TRAINED SPOTTER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 5:01 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
501 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 14 SE ROGGEN 40.03N 104.18W
06/09/2004 1.00 INCH WELD CO TRAINED SPOTTER
0436 PM TORNADO 10 NE STRASBURG 39.84N 104.17W
06/09/2004 ARAPAHOE CO PUBLIC
REPORT RELAYED BY GOODLAND WFO
0420 PM HAIL 11 SE ROGGEN 40.06N 104.22W
06/09/2004 0.88 INCH WELD CO TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL
0415 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/09/2004 0.75 INCH ADAMS CO TRAINED SPOTTER
0415 PM TORNADO 5 N BENNETT 39.83N 104.42W
06/09/2004 ADAMS CO NWS EMPLOYEE
NORTH OF BENNETT BETWEEN BENNETT AND PROSPECT VALLEY
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0315 PM HAIL 6 SW DENVER 39.67N 105.04W
06/09/2004 1.50 INCH DENVER CO TRAINED SPOTTER
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:07 PM MDT | Flash Flood Warning | BOU | Douglas, Jefferson | 113 min |
| Jun 8, 7:58 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 47 min |
| Jun 8, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 65 min |
| Jun 8, 8:51 PM MDT | Flash Flood Warning | BOU | Adams, Denver, Jefferson | 3 hr |
| Jun 8, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 56 min |
| Jun 9, 1:55 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 50 min |
| Jun 9, 2:34 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 56 min |
| Jun 9, 2:48 PM MDT | Tornado Warning | BOU | Arapahoe, Denver, Jefferson | 42 min |
| Jun 9, 2:49 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 56 min |
| Jun 9, 2:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jun 9, 3:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 58 min |
| Jun 9, 3:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 59 min |
| Jun 9, 4:18 PM MDT | Tornado Warning | BOU | Adams | 42 min |
| Jun 9, 4:39 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 9, 4:43 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 62 min |
| Jun 9, 4:57 PM MDT | Tornado Warning | BOU | Adams | 63 min |
| Jun 9, 5:46 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 59 min |
| Jun 9, 5:52 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 9, 5:59 PM MDT | Tornado Warning | BOU | Morgan | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.